# SDR HEEA0011669

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8588X
- Make and model: Bell 206L-3
- Aircraft serial: 51486
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Power Supply
- Part number: 222375012101
- Condition: Inoperative
- Location: Inst Lights
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTRUMENT LIGHTS POWER SUPPLY INOPERATIVE.
